An asymptotic maximum principle for essentially linear evolution models

Baake E, Baake M, Bovier A, Klein M (2005)
JOURNAL OF MATHEMATICAL BIOLOGY 50(1): 83-114.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ; ;
Abstract / Bemerkung
Recent work on mutation-selection models has revealed that, under specific assumptions on the fitness function and the mutation rates, asymptotic estimates for the leading eigenvalue of the mutation-reproduction matrix may be obtained through a low-dimensional maximum principle in the limit N --> infinity (where N, or N-d with d greater than or equal to 1, is proportional to the number of types). In order to extend this variational principle to a larger class of models, we consider here a family of reversible matrices of asymptotic dimension N-d and identify conditions under which the high-dimensional Rayleigh-Ritz variational problem may be reduced to a low-dimensional one that yields the leading eigenvalue up to an error term of order 1/N. For a large class of mutation-selection models, this implies estimates for the mean fitness, as well as a concentration result for the ancestral distribution of types.
Erscheinungsjahr
Zeitschriftentitel
JOURNAL OF MATHEMATICAL BIOLOGY
Band
50
Ausgabe
1
Seite(n)
83-114
ISSN
eISSN
PUB-ID

Zitieren

Baake E, Baake M, Bovier A, Klein M. An asymptotic maximum principle for essentially linear evolution models. JOURNAL OF MATHEMATICAL BIOLOGY. 2005;50(1):83-114.
Baake, E., Baake, M., Bovier, A., & Klein, M. (2005). An asymptotic maximum principle for essentially linear evolution models. JOURNAL OF MATHEMATICAL BIOLOGY, 50(1), 83-114. doi:10.1007/s00285-004-0281-7
Baake, E., Baake, M., Bovier, A., and Klein, M. (2005). An asymptotic maximum principle for essentially linear evolution models. JOURNAL OF MATHEMATICAL BIOLOGY 50, 83-114.
Baake, E., et al., 2005. An asymptotic maximum principle for essentially linear evolution models. JOURNAL OF MATHEMATICAL BIOLOGY, 50(1), p 83-114.
E. Baake, et al., “An asymptotic maximum principle for essentially linear evolution models”, JOURNAL OF MATHEMATICAL BIOLOGY, vol. 50, 2005, pp. 83-114.
Baake, E., Baake, M., Bovier, A., Klein, M.: An asymptotic maximum principle for essentially linear evolution models. JOURNAL OF MATHEMATICAL BIOLOGY. 50, 83-114 (2005).
Baake, Ellen, Baake, Michael, Bovier, Anton, and Klein, Markus. “An asymptotic maximum principle for essentially linear evolution models”. JOURNAL OF MATHEMATICAL BIOLOGY 50.1 (2005): 83-114.

6 Zitationen in Europe PMC

Daten bereitgestellt von Europe PubMed Central.

Robustness and epistasis in mutation-selection models.
Wolff A, Krug J., Phys Biol 6(3), 2009
PMID: 19411737
Single-crossover dynamics: finite versus infinite populations.
Baake E, Herms I., Bull Math Biol 70(2), 2008
PMID: 17957409
Diploid biological evolution models with general smooth fitness landscapes and recombination.
Saakian DB, Kirakosyan Z, Hu CK., Phys Rev E Stat Nonlin Soft Matter Phys 77(6 pt 1), 2008
PMID: 18643300
Evolution equation of phenotype distribution: general formulation and application to error catastrophe.
Sato K, Kaneko K., Phys Rev E Stat Nonlin Soft Matter Phys 75(6 pt 1), 2007
PMID: 17677302

48 References

Daten bereitgestellt von Europe PubMed Central.


AUTHOR UNKNOWN, 0

AUTHOR UNKNOWN, 0

AUTHOR UNKNOWN, 0

AUTHOR UNKNOWN, 0

Baake, Phys. Rev. E 57(), 1998

AUTHOR UNKNOWN, 0

Bovier, Probab. Theor. Rel. Fields 119(), 2001

AUTHOR UNKNOWN, 0

AUTHOR UNKNOWN, 0

AUTHOR UNKNOWN, 0

AUTHOR UNKNOWN, 0

Burke, Ann. Math. Statist. 29(), 1958

AUTHOR UNKNOWN, 0

Charlesworth, Genet. Res. Camb. 55(), 1990

AUTHOR UNKNOWN, 0

AUTHOR UNKNOWN, 0

Eigen, Adv. Chem. Phys. 75(), 1989

AUTHOR UNKNOWN, 0

AUTHOR UNKNOWN, 0

AUTHOR UNKNOWN, 0

Gayrard, J. Stat. Phys. 68(), 1992

Georgii, Adv. Appl. Prob. 35(), 2003
On the selection and evolution of regulatory DNA motifs.
Gerland U, Hwa T., J. Mol. Evol. 55(4), 2002
PMID: 12355260

Hadeler, SIAM J. Appl. Math. 41(), 1981
Mutation-selection balance: ancestry, load, and maximum principle.
Hermisson J, Redner O, Wagner H, Baake E., Theor Popul Biol 62(1), 2002
PMID: 12056863

Hermisson, J. Stat. Phys. 102(), 2001
The selection mutation equation.
Hofbauer J., J Math Biol 23(1), 1985
PMID: 4078498

Jagers, Stoch. Proc. Appl. 32(), 1989

Jagers, J. Appl. Prob. 29(), 1992

AUTHOR UNKNOWN, 0

AUTHOR UNKNOWN, 0

AUTHOR UNKNOWN, 0

AUTHOR UNKNOWN, 0

AUTHOR UNKNOWN, 0
Deleterious mutations and the evolution of sexual reproduction.
Kondrashov AS., Nature 336(6198), 1988
PMID: 3057385

AUTHOR UNKNOWN, 0

Leuthäusser, J. Stat. Phys. 48(), 1987

AUTHOR UNKNOWN, 0

AUTHOR UNKNOWN, 0

Redner, Edinburgh Math. Soc. 47(), 2004
The solitary wave of asexual evolution.
Rouzine IM, Wakeley J, Coffin JM., Proc. Natl. Acad. Sci. U.S.A. 100(2), 2003
PMID: 12525686

AUTHOR UNKNOWN, 0

Thompson, Math. Biosci. 21(), 1974

Wagner, J. Stat. Phys. 92(), 1998

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

PMID: 15322822
PubMed | Europe PMC

Suchen in

Google Scholar